パッチテストが陽性であったPL^【○!R】顆粒中のアセトアミノフェンによるTEN型薬疹の1例  [in Japanese] A Case of Toxic Epidermal Necrolysis due to Acetaminophen  [in Japanese]

Access this Article

Search this Article

Author(s)

    • 竹内 善治 TAKEUCHI Yoshiharu
    • 大分大学医学部生体分子構造機能制御講座(皮膚科学) Department of Anatomy, Biology and Medicine (Dermatology), Faculty of Medicine, Oita University
    • 片桐 一元 KATAGIRI Kazumoto
    • 大分大学医学部生体分子構造機能制御講座(皮膚科学) Department of Anatomy, Biology and Medicine (Dermatology), Faculty of Medicine, Oita University
    • 波多野 豊 HATANO Yutaka
    • 大分大学医学部生体分子構造機能制御講座(皮膚科学) Department of Anatomy, Biology and Medicine (Dermatology), Faculty of Medicine, Oita University
    • 藤原 作平 FUJIWARA Sakuhei
    • 大分大学医学部生体分子構造機能制御講座(皮膚科学) Department of Anatomy, Biology and Medicine (Dermatology), Faculty of Medicine, Oita University

Abstract

43歳, 女性。発熱と咽頭痛に対してフロモックス<sup>®</sup>, PL<sup>®</sup>顆粒を内服。内服5時間後より下口唇の腫脹, 前胸部に紅斑が出現した。翌日には全身の皮膚, 粘膜に紅斑・水疱が出現し, ニコルスキー現象が陽性であった。眼症状として充血と眼脂を認めた。病理組織学的には, 表皮の基底層を中心に液状変性を, 表皮全層に多数のコロイド小体を認め, 表皮下水疱を伴っていた。真皮内には血管周囲にわずかのリンパ球浸潤を認めた。ステロイドパルス療法後ステロイド内服漸減にて皮疹は比較的速やかに消失した。フロモックス<sup>®</sup>, PL<sup>®</sup>顆粒と, その構成成分であるサリチルアミド, メチレンジサリチル酸プロメタジン, アセトアミノフェン, 無水カフェインのパッチテストとスクラッチパッチテストをステロイド内服中止後に行い, 48時間後にアセトアミノフェン, 72時間後にPL<sup>®</sup>顆粒とアセトアミノフェンに陽性反応を認めた。ステロイド内服中に施行したDLSTは陰性であった。以上の所見より, 本疾患をPL<sup>®</sup>顆粒中のアセトアミノフェンによる中毒性表皮壊死融解症 (TEN) 型薬疹と診断した。

A 43-year-old Japanese female took cefcapene and a medicine for cold that was composed of several ingredients, including acetaminophen. On the following day, edematous erythema and bullae on her trunk and limbs, erosion in the mucous membranes of lips and conjunctiva, and high fever developed. A biopsy specimen taken from her right forearm revealed subepidermal bulla with scattered necrotic keratinocytes in the epidermis, exocytosis of mononuclear cells and focal hydropic degeneration. Eruption subsided rapidly and erosions healed within 25 days after administration of systemic corticosteroid therapy, leaving pigmentation. One month after discontinuation of therapy, a patch test was performed using acetaminophen and other ingredients that were in the cold medicine, such as salicylamido, promethazine methylenedisalicylic acid, and caffeine anhydride. Papules and erythema were observed at the site at which acetaminophen had been applied. Although a drug lymphocyte stimulation test performed during corticosteroid therapy using acetaminophen was negative, we made the diagnosis of toxic epidermal necrolysis due to acetaminophen.

Journal

  • The Nishinihon Jourrnal of Dermatology  

    The Nishinihon Jourrnal of Dermatology 66(4), 385-388, 2004-08-01 

    Western Division of Japanese Dermatological Association

References:  19

You must have a user ID to see the references.If you already have a user ID, please click "Login" to access the info.New users can click "Sign Up" to register for an user ID.

Codes

Page Top